# SDR VNAA202209039997

- Difficulty date: September 3, 2022
- Submitted: September 3, 2022
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10309
- Aircraft time: 27,323 hours, 20,543 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT F.S 319 IS CORRODED BETWEEN STR 23R TO STR 25L.  FRAME @ F.S. 319 WAS REPAIRED AS REQUIRED IAW CRJ 700 SRM 53-00-06-201--
006-A01.
